# SDR SCNA20250902344

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 59,397 hours, 31,755 cycles
- System (JASC): 2300 · Communications System
- Part: Comms Unit
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT COMMS HAVE LOUD FEEDBACK ISSUE IN ALL MODES INCLUDING RADIO TRANSMIT AND ICG.  AUDIO WARNINGS ARE EXTERMELY LOUD AND NOT SAFE FOR FLIGHT.  PERFORMED OPS TEST ON ACP IAW AMM TASK 23-51-02-400-801 & FOUND OBS ACP WAS CAUSING STATIC FEEDBACK ON CAPT SPEAKER IF TOGGLE SWITCH ON "NORM". STATIC CLEARS AFTER PLACING SWITCH TO "ALT" POS. OBS ACP ALREADY ON MEL REF LP 809773 ITEM # 1
